Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Suffering from lower abdomen pain and pain in vagina, had I-pill. Cause for constipation?

i am suffering from lower abdomen pain along with pain in vagina while peeing..i am even having constipation ..i had i pill 2 days partner dint leak while having intercourse...and we used condom as well...rubbing of upper layer of both parts took place but it dint leak at that time to...what to do...m worried?
Asked On : Wed, 27 Mar 2013
Answers:  1 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Thanks for posting your query.
According to your description you are probably having urinary tract infection, it is frequent in women and usually caused by sexual intercourse because the female anatomy can make women more prone. It usually present with pain during urination,pain and cramping in the lower portion of the abdomen as well as the back, fever, nausea and vomiting.
Most of time it is caused by E.coli but other bacteria like gonorrhea and Pseudomonas can be the cause.
Take large amount of water, cranberry juice can also help. keep your genitals clean and it is better to pee before and right after having sex as it flushes bacteria out.
You are advised to visit your doctor and perform some labs like CBC, urinanlysis, urine culture so that it can be diagnosed and later treated with proper antibiotics.
Hope it helps
Answered: Thu, 28 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor